# SDR QMLA201911229086

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N164CF
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6442
- Aircraft time: 7,910 hours, 41,061 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Heating
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL REPORTED BY THE MEDICAL CREW SITTING ON THE PATIENT COMPARTMENT (BACK COMPARTMENT) JUST BEFORE LANDING AT THE BASE, I74. THE MECHANIC WAS CALLED TO INVESTIGATE/TROUBLESHOOT AND FOUND SOME SCAT TUBING (HEATER HOSE) LOOSE. HE RESECURED THE TUBING, AND THE SMELL WENT AWAY. ALL SUBSEQUENT OPERATIONAL CHECKS (GROUND RUNS AND FLIGHT CHECKS) WERE GOOD.
